# SDR SWAA2025040922217

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 26,185 hours, 13,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR; EMERGENCY EXIT LIGHT; LWR LIGHT HAS 1EA LIGHT BULB INOP <[01].  RELAMPED ALL INOP BULBS AND PERFORMED GOOD INSTALLATION TEST OF FWD SERVICE DOOR LOWER OVERHEAD EMERGENCY EXIT LIGHT IAW AMM 33-51-01-960-801.; [02] VERIFIED CORRECTIVE ACTION #1.
